# SDR USAA050059

- Difficulty date: January 1, 2005
- Submitted: February 17, 2005
- Operation: Air carrier
- Aircraft: N443US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24842
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Part time: 38,634 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FRAME CORRODED 1 INCH IN DIAMETER, STATION 492.4, FORWARD CARGO DOOR FRAME AFT LOWER STOP FITTING.  CUT OUT DAMAGE, TRIMMED ANGLE TO SIZE AND SHAPE, FABRICATED FILLER, TREATED, PRIMED PER SRM 51-70-11.  (M)
